MAUDE Adverse Event Report: COVIDIEN EPUMP 500ML PUMP SET; PUMP, INFUSION, ENTERAL

COVIDIEN EPUMP 500ML PUMP SET; PUMP, INFUSION, ENTERAL
Model Number 772055
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reports that the formula was seeping through the tubing that goes to the pump.There was no harm to the patient.

Brand Name
EPUMP 500ML PUMP SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key8627779
Report Number1282497-2019-08467
Device Sequence Number14005131
Product Code LZH
UDI-Device Identifier10884521023925
UDI-Public10884521023925
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number772055
Device Catalogue Number772055
Device Lot Number7049152153
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/09/2019
Initial Report FDA Received Date05/21/2019
Patient Sequence Number1